Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 6, NWS Flagstaff, AZ

April 28, 20115 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 28, 2011, 3:11 AM MST for 5 counties in Arizona. It took effect at Apr 29, 2011, 11:00 AM MST. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 3:11 AM MST (10:11 UTC)
In effect from
Apr 29, 2011, 11:00 AM MST
Expired
Apr 29, 2011, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 11:35 AM MSTNON-TSTM WND GST 59Linden, AZ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3101 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WWUS85 KFGZ 281011
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
311 AM MST THU APR 28 2011

AZZ107>118-137>140-282215-
/O.UPG.KFGZ.FW.A.0005.110429T1800Z-110430T0300Z/
/O.NEW.KFGZ.FW.W.0006.110429T1800Z-110430T0300Z/
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
311 AM MST THU APR 28 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY DUE TO
STRONG WINDS AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.


* AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER 
  VALLEY...NORTHEAST PLATEAUS AND MESAS...CHUSKA MOUNTAINS AND 
  DEFIANCE PLATEAU...MOGOLLON RIM...YAVAPAI COUNTY...BLACK 
  MESA... COCONINO PLATEAU...NORTHERN GILA COUNTY...OAK CREEK 
  AND SYCAMORE CANYON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY
  MORNING INTO EARLY FRIDAY EVENING.

* 20-FOOT WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* RELATIVE HUMIDITY: FALLING TO 7-15 PERCENT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
4 follow-up statements
919 
WWUS85 KFGZ 282138
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
238 PM MST THU APR 28 2011

AZZ107>118-137>140-291100-
/O.CON.KFGZ.FW.W.0006.110429T1800Z-110430T0300Z/
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
238 PM MST THU APR 28 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
FRIDAY...

* AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER 
  VALLEY...NORTHEAST PLATEAUS AND MESAS...CHUSKA MOUNTAINS AND 
  DEFIANCE PLATEAU...MOGOLLON RIM...YAVAPAI COUNTY...BLACK 
  MESA... COCONINO PLATEAU...NORTHERN GILA COUNTY...OAK CREEK 
  AND SYCAMORE CANYON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY 
  MORNING INTO EARLY FRIDAY EVENING.

* 20-FOOT WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* RELATIVE HUMIDITY: FALLING TO 7-15 PERCENT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
938 
WWUS85 KFGZ 291130
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
430 AM MST FRI APR 29 2011

AZZ107>118-137>140-292330-
/O.CON.KFGZ.FW.W.0006.110429T1800Z-110430T0300Z/
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
430 AM MST FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

* AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER 
  VALLEY...NORTHEAST PLATEAUS AND MESAS...CHUSKA MOUNTAINS AND 
  DEFIANCE PLATEAU...MOGOLLON RIM...YAVAPAI COUNTY...BLACK 
  MESA... COCONINO PLATEAU...NORTHERN GILA COUNTY...OAK CREEK 
  AND SYCAMORE CANYON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS
  MORNING INTO EARLY EVENING.

* 20-FOOT WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* RELATIVE HUMIDITY: FALLING TO 7-15 PERCENT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
540 
WWUS85 KFGZ 292246
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
346 PM MST FRI APR 29 2011

AZZ107>118-137>140-300300-
/O.CON.KFGZ.FW.W.0006.000000T0000Z-110430T0300Z/
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
346 PM MST FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER 
  VALLEY...NORTHEAST PLATEAUS AND MESAS...CHUSKA MOUNTAINS AND 
  DEFIANCE PLATEAU...MOGOLLON RIM...YAVAPAI COUNTY...BLACK 
  MESA... COCONINO PLATEAU...NORTHERN GILA COUNTY...OAK CREEK 
  AND SYCAMORE CANYON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED INTO
  EARLY EVENING.

* 20-FOOT WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY: AROUND 7-15 PERCENT RISING BACK UP ABOVE 15
  PERCENT BY AROUND 800 PM MST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
560 
WWUS85 KFGZ 300248
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
748 PM MST FRI APR 29 2011

AZZ107>118-137>140-300400-
/O.EXP.KFGZ.FW.W.0006.000000T0000Z-110430T0300Z/
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
748 PM MST FRI APR 29 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

WIND SPEEDS HAVE DECREASED BELOW CRITICAL FIRE WEATHER CRITERIA
THIS EVENING...WHILE RELATIVE HUMIDITIES CONTINUE TO INCREASE.
THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. EXPECT
BREEZY SOUTHWEST WINDS DECREASING AND SHIFTING TO NORTHERLY
OVERNIGHT...WHILE RELATIVE HUMIDITIES CONTINUE TO INCREASE.

$$


HTTP://WEATHER.GOV/FLAGSTAFF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 28, 3:00 AM MST, 11 minutes earlier.

Area forecast discussion, Apr 28, 3:00 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
300 AM MST THU APR 28 2011

.SYNOPSIS...SOUTHWEST WINDS WILL BE ON THE INCREASE TODAY AS A STORM
SYSTEM APPROACHES. FOR FRIDAY...EXPECT WIDESPREAD WINDY CONDITIONS
WITH WIND GUSTS OF 40 TO 55 MPH FRIDAY AS THE STORM CENTER MOVES
ACROSS THE GREAT BASIN. ON SATURDAY...A MUCH COOLER AIR MASS WILL
MOVE ACROSS THE AREA WITH HIGH TEMPERATURES 10 TO 15 DEGREES COOLER
THAN ON FRIDAY. BY SUNDAY AND EARLY NEXT WEEK THE STORM WILL HEAD
EASTWARD WITH WARMING DAYTIME TEMPERATURES AND DRY CONDITIONS.

&&

.DISCUSSION...HIGH PRESSURE WILL HEAD EASTWARD AS A STORM SYSTEM
CENTERED OVER THE PACIFIC NORTHWEST BEGINS TO TAKE SHAPE. THE MAIN
IMPACT TODAY WILL BE STRENGTHENING PRESSURE GRADIENTS WITH SOUTHWEST
WINDS OF 15-25 MPH GUSTING TO 30-40 MPH DEVELOPING DURING THE
AFTERNOON. HIGH TEMPERATURES WILL WARM FURTHER AS SOUTHWEST FLOW
ADVECTS WARMER AIR ACROSS ARIZONA. HOWEVER...WITH STRONG GUSTY
WINDS...TEMPERATURE INCREASE WILL NOT BE APPARENT. OVERNIGHT...WINDS
ALOFT WILL CONTINUE TO INCREASE WITH GUSTY WINDS ACROSS MOST AREAS
OVERNIGHT. WINDS WILL BE PARTICULARLY STRONG ON THE EASTERN SIDE OF
THE MOGOLLON RIM FROM THE HOUSEROCK VALLEY DOWN THROUGH DONEY PARK.
WINDS WILL ALSO BE STRONG AND GUSTY ACROSS THE AREA JUST TO THE
NORTH OF THE WHITE MOUNTAINS SUCH AS VERNON.

ON FRIDAY...THE PACIFIC NORTHWEST LOW AND ASSOCIATED COLD FRONT WILL
SWEEP ACROSS THE GREAT BASIN. PERSISTENT AND STRONG UPWARD MOTION
ACROSS THE FOUR CORNERS AREA WILL RESULT IN STRENGTHENING SURFACE
PRESSURE GRADIENTS THROUGH THE DAY. IN ADDITION...WINDS ALOFT WILL
STRENGTHEN IN ADVANCE OF THE STORM/COLD FRONT. AS A
RESULT...EXPECTING SUSTAINED WINDS OF 25-35 MPH WITH GUSTS FROM
40-55 MPH DURING THE DAY FRIDAY. WINDS SHOULD GRADUALLY DIMINISH
FRIDAY NIGHT.

FOR SATURDAY...MODELS SHOW A SURFACE COLD FRONT MOVING ACROSS MOST
OF NORTHERN ARIZONA BY SATURDAY MORNING...BUT CONTINUE TO DIFFER ON
JUST HOW COLD IT WILL BE. IN GENERAL...MODELS HAVE BACKED OFF THE
VERY COLDEST TEMPERATURES. HOWEVER..STILL THINK HIGH TEMPERATURES
WILL BE FROM 10 TO 15 DEGREES COOLER THAN ON FRIDAY. OVERALL MODEL
SOLUTIONS A BIT FURTHER NORTH WITH THE MID-LEVEL LOW CENTER. BUT
STILL APPEARS TO BE ENOUGH COLD AIR ALOFT AND MOISTURE TO CONTINUE
WITH A SLIGHT CHANCE OF DRY THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING NORTH OF A LINE FROM WINDOW ROCK TO PAGE. SURFACE WINDS WILL
BE BRISK AND GUSTY OUT OF THE NORTH BEHIND THE FRONT.

FROM SUNDAY THROUGH WEDNESDAY...SUNDAY MORNING WILL SEE LOW
TEMPERATURES WELL BELOW NORMAL BEHIND THE STORM. OTHERWISE...DRY
WEATHER IS EXPECTED THROUGH THE PERIOD. WARMER WEATHER AND LIGHTER
WINDS ARE ANTICIPATED EARLY NEXT WEEK AS NORTHWEST FLOW ALOFT
DEVELOPS.

&&

.AVIATION...FOR THE 12Z PACKAGE...VFR CONDITIONS WITH MOSTLY CLEAR
SKIES EXPECTED FOR THE NEXT 24 HOURS. BREEZY SOUTHWEST WINDS 10 TO
20 KTS WITH GUSTS UP TO 32 KTS TO DEVELOP 17Z-02Z. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...
A LOW PRESSURE TROUGH APPROACHING FROM THE NORTHWEST WILL BRING
BREEZY SOUTHWEST WINDS TODAY AND WINDY CONDITIONS ON FRIDAY. THE
STRONGER WINDS AND DRY CONDITIONS WILL BRING CRITICAL FIRE WEATHER
TO MUCH OF THE AREA ON FRIDAY.

SATURDAY THROUGH MONDAY...
A LOW PRESSURE TROUGH WILL TRAVERSE THE WESTERN UNITED STATES
SATURDAY THROUGH EARLY MONDAY...PUSHING EAST OF ARIZONA LATE MONDAY.
BREEZY WINDS AND HIGH TEMPERATURES 5 TO 10 DEGREES BELOW NORMAL ARE
EXPECTED SATURDAY AND SUNDAY...AND RETURNING TO NEAR NORMAL MONDAY.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

...RED FLAG WARNING FOR FRIDAY FROM 1100 AM UNTIL 800 PM MST FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FIRE WEATHER ZONES
107>118-137>140.

&&

PUBLIC..............MCCOLLUM
AVIATION/FIRE WX....MAS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 27, 3:00 PM MST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
300 PM MST WED APR 27 2011

AZZ004>018-037>040-280715-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
300 PM MST WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY NIGHT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
MPH ARE POSSIBLE IN THE AREAS ALONG AND WEST OF HIGHWAY 89A FROM THE
HOUSEROCK VALLEY THROUGH DONEY PARK. A WIND ADVISORY MAY BE NEEDED
FOR THESE AREAS.

FRIDAY...STRONG SOUTHWEST WINDS WILL RETURN TO ALL OF NORTHERN
ARIZONA. SOUTHWEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS OF 45
TO 55 MPH ARE ANTICIPATED. A WIND ADVISORY MAY BE NEEDED FOR MUCH OF
THE AREA. LOW RELATIVE HUMIDITY LEVELS ACROSS IN SOME LOCATIONS MAY
PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN
EFFECT FOR FRIDAY.

SATURDAY THROUGH MONDAY...THE PROBABILITY FOR HAZARDOUS WEATHER IS
LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:42 PM MSTWind AdvisoryFGZApache, Coconino, Gila, Navajo, Yavapai29 hr

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.